Application of the Hilbert-Huang transform to the search for gravitational waves

Record Type

  • Journal Articles

Full Title

  • Application of the Hilbert-Huang transform to the search for gravitational waves

Author(s)

  • Camp J, Cannizzo J, Numata K

Publication Title

Publication Title (abbreviated)

  • PHYS REV D

Publication Date

  • 2007 Mar

DOI

  • 10.1103/PhysRevD.75.061101

ISSN

  • 1550-7998

Volume

  • 75

Issue

  • 6

Page Count

  • 5

Article Number

  • 061101

Keyword(s)

Citation

  • Camp J, Cannizzo J, Numata K. Application of the Hilbert-Huang transform to the search for gravitational waves. PHYS REV D. 2007;75 (6):5.

Conditions of Use

  • Author can archive pre-print (i.e., pre-refereeing)
  • Author can archive post-print (i.e., final draft post-refereeing)
  • Link to publisher version required
  • Publisher copyright and source must be acknowledged with citation
  • Author's Post-print on author's personal website, employers website, institutional repository or e-print server
  • Publisher's version/PDF can be used on author's personal website, employers website or institutional repository
  • Publisher's version/PDF cannot be used on "e-print servers" or shared repositories
  • Publisher last contacted on 29/02/2012

More usage information may be available at SHERPA/RoMEO